Skip to Content

Hello I just started taking 300 mg of tramadol and so far Im not taking as much tylenol is it ok?

Responses (3)

Stephen Treloar 7 Dec 2016

Clearly you cannot be opioid naive as that would be a fairly high starting dose in that case. I'm concerned that the Tramadol is the painkiller of choice. With long term therapy it can produce really unpleasant withdrawal symptoms, unfortunately I cannot suggest an alternative but would encourage you to ask your doctor some probing questions; like how long am I going to be taking this for?

For really short term use I have found it to be excellent.

TJ80 7 Dec 2016

Yes, that is o.k. 300mg is the highest dose of Tramadol and you may not need to take Tylenol with it.

Uncltodd 8 Dec 2016

I take 50 mg Tramadol 2-3/day with 400- 800 mg ibuprofen. The ibuprofen seems to make the Tram more effective. I avoid Tylenol on doctor's advice... possible liver damage.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions